# SDR GTIA201904223297

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 29,838 hours, 11,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: DIRTY SOCK SMELL ON GATE RETURN-PERFORMED T/S IAW M.T. 05-50-00 NO FUMES OR SMELLS DISCOVERED A/C OK FOR SERVICE.
